Next Article in Journal
Hyperfuzzy Ideals in BCK/BCI-Algebras
Next Article in Special Issue
On Generalized Pata Type Contractions
Previous Article in Journal
Convertible Subspaces of Hessenberg-Type Matrices
 
 

Order Article Reprints

Journal: Mathematics, 2017
Volume: 5
Number: 78

Article: A Fixed Point Approach to the Stability of a Mean Value Type Functional Equation
Authors: by Soon-Mo Jung and Yang-Hi Lee
Link: https://www.mdpi.com/2227-7390/5/4/78

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop